Review: could Vitamins cause Blepharitis?
Summary: Blepharitis is found among people who take Vitamins, especially for people who are female, 60+ old, also take medication Multi-vitamins, and have Osteoporosis.
We study 38,370 people who have side effects while taking Vitamins from FDA and social media. Among them, 53 have Blepharitis. Find out below who they are, when they have Blepharitis and more.
You are not alone: join a mobile support group for people who take Vitamins and have Blepharitis >>>
Vitamins has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from 38,514 Vitamins users)
Blepharitis (chronic inflammation of the eyelid) has been reported by people with osteoporosis, pain, multiple myeloma, glaucoma, osteopenia. (latest reports from 1,466 Blepharitis patients)
On Jan, 4, 2015: 38,367 people reported to have side effects when taking Vitamins. Among them, 53 people (0.14%) have Blepharitis.
Time on Vitamins when people have Blepharitis * :
Age of people who have Blepharitis when taking Vitamins * :
Severity of Blepharitis when taking Vitamins ** :
How people recovered from Blepharitis ** :
Top conditions involved for these people * :
- Osteoporosis (10 people, 18.87%)
- Depression (7 people, 13.21%)
- Multiple myeloma (4 people, 7.55%)
- Hypothyroidism (3 people, 5.66%)
- Osteopenia (3 people, 5.66%)
Top co-used drugs for these people * :
- Multi-vitamins (32 people, 60.38%)
- Zometa (25 people, 47.17%)
- Lisinopril (19 people, 35.85%)
- Aredia (18 people, 33.96%)
- Fosamax (18 people, 33.96%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Blepharitis while taking Vitamins?
You are not alone! Join a mobile support group:
- support group for people who take Vitamins and have Blepharitis
- support group for people who take Vitamins
- support group for people who have Blepharitis
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can vyvanse and dilantin be taken together safely?
has add and takes vyvanse and recently was prescribed dilantin
- Put mango into nutribullet mix for 1st time. 2 hours later had chest tightness. thought it was a heart attack. afraid to try mango again !
Hello. Purchased a nutribullet. Yesterday I made my 1st drink with the fruit mango and some mango peel. Approx an hour later I thought I was having a heart attack. Lasted for 15 minutes. Second attack soon after. I simply layed on my stomach and rested. Feeling better later in day and much better today. Have a good life!
- Does anyone experience heart palpitations causedby their acid reflux ?
I have had acid reflux/Gerd for 4 years + Was not believed that symptoms were real for a while as had no heartburn and a diagnosis of Fibromyalgia which even now some medics think is imaginary...it's NOT!!! Following a demeester score of 45 ( very high confirmation of acid reflux) and discovery of a large hiatal hernia, ( a classic physical cause of acid reflux) I had hernia repair operation and LINX anti reflux surgery. Throughout the four years a major symptom of my acid reflux were heart palpatations. They started at the same time I started with reflux and cleared up after the surgery. I have been reflux free palpitation free and antacid free for four months. then I was put on Gabapentin for back spasm and the reflux returned along with the palpitations. Medics keep insisting this is just anxiety yet eat a food that gives me reflux also starts the palps which is the indicator of the reflux as I do not have heartburn. Comes on when relaxing and eating watching tv ( no anxiety present) and when I am sleeping peacefully ( no anxiety present) my heart wakes me up and fires off into tachycardia. Recently a doctor has said it is now known that acid reflux irritates the nerves in the solar plexus area and that triggers the palps. Anyone else experienced this? Are there any studies on it at all? Thanks all.
- Why would i get copd since i never smoked?
I have several autoimmune disorders, I was shocked to get the COPD diagnosis since I have never smoked but I had second hand smoke first 23 years of my life.
My doctor said my Autoimmune Hepatitis and Primary Biliary Cholingitis set me up for COPD.
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
More questions for: Vitamins, Blepharitis
You may be interested at these reviews (Write a review):
- Down syndrome son put on high dose of vitamen d and z-pak reactions below
every time i give my son his dose once a week he flipped into a seizure...and has diarrhea for three days accompanied by a yeast rash i told his GI and they disregard it so i took him off that high dose and went to the recommended dose of 2000iu from the institute of medicine so far so good. he was give the z-pak has bad diarrhea, not drinking very much for two days swollen hands and fingers beat red in color called doctor said he having reaction keep watch on him.
More reviews for: Vitamins, Blepharitis
Comments from related studies:
From this study (8 hours ago):
Also taking Red Yeast Rice 600 mg daily. Trying to find source of leg muscles/joints suddenly ache all the time.
From this study (2 days ago):
I have been experiencing increasing muscle pain, stiffness and soreness in my legs and wonder if this could be attributed to medications.
From this study (3 days ago):
I do have Relapsing-Remitting MS. Went to doctor the other day I thought the issue in my hips, leg which is occasional in the right hip but pretty constant in the left. It is not painful- but it feels tight- and I have slight problem walking. Also having balance issues. Doctor things the hip is bursitis and not related to the MS. I think it is spasticity.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.